Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces

Research output: Contribution to journalArticleScientificpeer-review


  • Manzi Huang
  • Antti Rasila
  • Xiantao Wang
  • Qingshan Zhou

Research units

  • Hunan Normal University
  • Qufu Normal University
  • Shantou University


We investigate the relationship between semisolidity and locally weak quasisymmetry of homeomorphisms in quasiconvex and complete metric spaces. We generalize the main result of Huang and Liu (2015) and give a complete solution to an open problem given there. Two applications are given.


Original languageEnglish
Pages (from-to)267-301
Number of pages35
JournalStudia Mathematica
Issue number3
Publication statusPublished - 1 Jan 2018
MoE publication typeA1 Journal article-refereed

    Research areas

  • Length metric, Locally weak quasisymmetry, Quasiconformality, Quasiconvex metric space, Quasihyperbolic metric, Quasisymmetry, Semisolidity, Weak quasisymmetry

ID: 25699770